# SDR UPS01235893

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT-AT 5000 FT LOST CABIN PRESSURIZATION     REPAIRED MAIN ENTRY DOOR SEAL
